Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Not got periods after the miscarriage, had unprotected sex, HPT shows negative. Can unwanted 72 be used ?

Dear Sir, My wife miscarry her first pregnancy in the month of 20th July. Till now she did not get periods. I have done pregnancy rapid test 2 times for her. It shows negative report. But to-day unfortunately, we involved in sex. I used condumn but it got broken when I taken out. I am scared . Please suggest me in this. Can I use unwanted 72 Tablet. Please give me any suggestion for this.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As your recent home pregnancy test shows negative result she had delayed period.
In delayed period she do not have ovulation.
So you should not worry for this recent sexual act.
Delayed periods are due to stress anxiety,delayed working hours or shift duty or some ovarian disease.
So consult your doctor & make sure that she gets her bleeding as early as possible by taking medicine.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor